Masaryk University

Publication Records

česky | in English

Filter publications

    2021

  1. HRDINA, Jaroslav, Aleš NÁVRAT and Lenka ZALABOVÁ. Symmetries in geometric control theory using Maple. Mathematics and Computers in Simulation. Elsevier B.V., 2021, vol. 190, December, p. 474-493. ISSN 0378-4754. doi:10.1016/j.matcom.2021.05.034.
    URL
    RIV/00216224:14310/21:00119218 Article in a journal. English. Netherlands.
    Zalabová, Lenka (203 Czech Republic, guarantor, belonging to the institution)
    Keywords in English: Geometric control theory; Optimal transport; Sub-Riemannian geometry; Pontryagin's maximum principle; Nilpotent Lie group
    International impact: yes
    Reviewed: yes

    ERROR! Kontroly podle WoS:
    Chyba API Throttle Error: Request denied by Throttle server. Request denied for quantity of 1 for activity "Records" of service "WOK-WS" for id "3c130e95ebc2ef324bd597cbbc4f4297.63938" on Wednesday, October 5, 2022 at 11:46:13 PM UTC. The following reasons apply: Reason (1) - amount requested exceeds limit of 1,000,000 per period for throttle REC-AmtPerYear. Details of this throttle are the following: this is an AmountPerPeriod throttle; the period length is 1 year(s); the period restarts after Saturday, December 31, 2022 at 11:59:59 PM UTC.

    Changed by: Mgr. Marie Šípková, DiS., učo 437722. Changed: 20/9/2021 14:33.
  2. 2020

  3. HRDINA, Jaroslav and Lenka ZALABOVÁ. Local Geometric Control of a Certain Mechanism with the Growth Vector (4,7). Journal of Dynamical and Control Systems. New York: Springer, 2020, vol. 26, No 2, p. 199-216. ISSN 1079-2724. doi:10.1007/s10883-019-09460-7.
    URL
    RIV/00216224:14310/20:00114471 Article in a journal. English. United States of America.
    Hrdina, Jaroslav (guarantor) -- Zalabová, Lenka (203 Czech Republic, belonging to the institution)
    Keywords in English: Local control; Sub-Riemannian geometry; Pontryagin's maximum principle; Nilpotent Lie group
    International impact: yes
    Reviewed: yes

    ERROR! Kontroly podle WoS:
    Chyba API Throttle Error: Request denied by Throttle server. Request denied for quantity of 1 for activity "Records" of service "WOK-WS" for id "3c130e95ebc2ef324bd597cbbc4f4297.63938" on Thursday, October 6, 2022 at 12:08:20 AM UTC. The following reasons apply: Reason (1) - amount requested exceeds limit of 1,000,000 per period for throttle REC-AmtPerYear. Details of this throttle are the following: this is an AmountPerPeriod throttle; the period length is 1 year(s); the period restarts after Saturday, December 31, 2022 at 11:59:59 PM UTC.

    Changed by: Mgr. Marie Šípková, DiS., učo 437722. Changed: 16/11/2020 11:08.
  4. 2019

  5. GREGOROVIC, Jan and Lenka ZALABOVÁ. On Symmetric CR Geometries of Hypersurface Type. JOURNAL OF GEOMETRIC ANALYSIS. NEW YORK: SPRINGER, 2019, vol. 29, No 4, p. 3135-3159. ISSN 1050-6926. doi:10.1007/s12220-018-00110-1.
    URL
    RIV/00216224:14310/19:00108221 Article in a journal. English. United States of America.
    Gregorovic, Jan (guarantor) -- Zalabová, Lenka (203 Czech Republic, belonging to the institution)
    Keywords in English: CR geometry; Homogeneous manifold; Webster metric

    ERROR! Kontroly podle WoS:
    Chyba API Throttle Error: Request denied by Throttle server. Request denied for quantity of 1 for activity "Records" of service "WOK-WS" for id "3c130e95ebc2ef324bd597cbbc4f4297.63938" on Wednesday, October 5, 2022 at 10:59:16 PM UTC. The following reasons apply: Reason (1) - amount requested exceeds limit of 1,000,000 per period for throttle REC-AmtPerYear. Details of this throttle are the following: this is an AmountPerPeriod throttle; the period length is 1 year(s); the period restarts after Saturday, December 31, 2022 at 11:59:59 PM UTC.

    Changed by: Mgr. Marie Šípková, DiS., učo 437722. Changed: 1/4/2020 10:48.
  6. 2016

  7. GREGOROVIČ, Jan and Lenka ZALABOVÁ. Geometric properties of homogeneous parabolic geometries with generalized symmetries. Differential Geometry and its Applications. AMSTERDAM: Elsevier, 2016, vol. 49, December, p. 388-422. ISSN 0926-2245. doi:10.1016/j.difgeo.2016.09.008.
    RIV/00216224:14310/16:00088699 Article in a journal. General mathematics. English. Netherlands.
    Gregorovič, Jan (203 Czech Republic, guarantor, belonging to the institution) -- Zalabová, Lenka (203 Czech Republic)
    Keywords in English: Homogeneous parabolic geometries; Generalized symmetries; Holonomy reductions; Correspondence and twistor spaces; Invariant distributions; Invariant Weyl connections

    Changed by: Ing. Andrea Mikešková, učo 137293. Changed: 6/4/2017 16:59.
  8. 2015

  9. GREGOROVIČ, Jan and Lenka ZALABOVÁ. Notes on symmetric conformal geometries. Archivum Mathematicum. 2015, vol. 51, No 5, p. 287-296. ISSN 0044-8753. doi:10.5817/AM2015-5-287.
    RIV/00216224:14310/15:00081627 Article in a journal. General mathematics. English. Czech Republic.
    Gregorovič, Jan (203 Czech Republic, guarantor, belonging to the institution) -- Zalabová, Lenka (203 Czech Republic)
    Keywords in English: Conformal geometry; Parallel weyl tensor; Symmetric space
    International impact: yes
    Reviewed: yes

    Changed by: Ing. Andrea Mikešková, učo 137293. Changed: 7/4/2016 14:01.
  10. GREGOROVIČ, Jan and Lenka ZALABOVÁ. On Automorphisms with Natural Tangent Actions on Homogeneous Parabolic Geometries. Journal of Lie Theory. Lemgo (Germany): Heldermann Verlag, 2015, vol. 25, No 3, p. 677-715. ISSN 0949-5932.
    RIV/00216224:14310/15:00086893 Article in a journal. General mathematics. English. Germany.
    Gregorovič, Jan (203 Czech Republic, guarantor, belonging to the institution) -- Zalabová, Lenka (203 Czech Republic)
    Keywords in English: Parabolic geometries; homogeneous spaces; automorphisms with fixed points; harmonic curvature restrictions
    International impact: yes
    Reviewed: yes

    Changed by: Ing. Andrea Mikešková, učo 137293. Changed: 7/4/2016 14:57.
  11. 2013

  12. GREGOROVIČ, Jan and Lenka ZALABOVÁ. SYMMETRIC PARABOLIC CONTACT GEOMETRIES AND SYMMETRIC SPACES. Transformation Groups. Boston: Birkhauser, 2013, vol. 18, No 3, p. 711-737. ISSN 1083-4362. doi:10.1007/s00031-013-9231-z.
    RIV/00216224:14310/13:00067045 Article in a journal. General mathematics. English. United States of America.
    Gregorovič, Jan (203 Czech Republic, guarantor, belonging to the institution) -- Zalabová, Lenka (203 Czech Republic)
    Keywords in English: parabolic contact geometry; symmetric spaces; homogeneous spaces; invariant geometric structures
    International impact: yes
    Reviewed: yes

    Changed by: Ing. Andrea Mikešková, učo 137293. Changed: 29/4/2014 16:10.
  13. 2010

  14. ZALABOVÁ, Lenka. Parabolic symmetric spaces. Annals of Global Analysis and Geometry. Springer, 2010, vol. 37, No 2, p. 125-141. ISSN 0232-704X.
    Name in Czech: Parabolické symetrické prostory
    RIV/00216224:14310/10:00043569 Article in a journal. General mathematics. English. Netherlands.
    Zalabová, Lenka (203 Czech Republic, guarantor)
    Keywords in English: Cartan geometries; Parabolic geometries; |1|-graded geometries; Weyl structures; Symmetric spaces
    International impact: yes
    Reviewed: yes

    Changed by: doc. Mgr. Vojtěch Žádník, Ph.D., učo 8753. Changed: 25/3/2010 15:19.
  15. 2009

  16. ZALABOVÁ, Lenka. Symmetries of parabolic geometries. Differential Geometry and its Applications. Amsterdam: Elsevier Science, 2009, vol. 27, No 5, p. 605-622. ISSN 0926-2245.
    Name in Czech: Symetrie parabolických geometrií
    RIV/00216224:14310/09:00029992 Article in a journal. General mathematics. English. Netherlands.
    Zalabová, Lenka (203 Czech Republic, guarantor)
    Keywords in English: Cartan geometries; Parabolic geometries; |1|-graded geometries; Weyl structures; Symmetric spaces
    International impact: yes
    Reviewed: yes

    Changed by: doc. Mgr. Vojtěch Žádník, Ph.D., učo 8753. Changed: 25/3/2010 15:28.
  17. 2008

  18. ZALABOVÁ, Lenka and Vojtěch ŽÁDNÍK. Remarks on Grassmannian symmetric spaces. Archivum Mathematicum. Brno: Masaryk University, 2008, vol. 44, No 5, p. 569-585. ISSN 0044-8753.
    AM arXiv
    Name in Czech: Poznámky ke Grassmannovským symetrickým prostorům
    RIV/00216224:14410/08:00025215 Article in a journal. General mathematics. English. Czech Republic.
    Zalabová, Lenka (203 Czech Republic) -- Žádník, Vojtěch (203 Czech Republic, guarantor)
    Keywords in English: parabolic geometries; Weyl structures; almost Grassmannian structures; symmetric spaces
    International impact: yes
    Reviewed: yes

    Changed by: doc. Mgr. Vojtěch Žádník, Ph.D., učo 8753. Changed: 29/1/2009 13:11.
  19. ZALABOVÁ, Lenka. Symmetries of almost Grassmannian geometries. In Differential geometry and its applications. 1st ed. USA: World Scientific, 2008. p. 371-381, 10 pp. ISBN 978-981-279-060-6.
    Name in Czech: Symetrie skorograssmannovských geometrií
    RIV/00216224:14310/08:00025056 Proceedings paper. General mathematics. English. United States of America.
    Zalabová, Lenka (203 Czech Republic, guarantor)
    Keywords in English: Cartan geometries; parabolic geometries; almost Grassmannian structures; almost quaternionic structures; symmetric spaces
    Type of proceedings: post-proceedings
    International impact: yes
    Reviewed: yes

    Changed by: doc. Mgr. Lenka Zalabová, Ph.D., učo 13779. Changed: 28/11/2008 11:52.
  20. 2006

  21. ZALABOVÁ, Lenka. Remarks on symmetries of parabolic geometries. Archivum Mathematicum. Brno, 2006, vol. 42, Supplement, p. 357-368, 11 pp. ISSN 1212-5059.
    Name in Czech: Poznámky k symetriím parabolických geometrií
    RIV/00216224:14310/06:00025047 Article in a journal. General mathematics. English. Czech Republic.
    Zalabová, Lenka (203 Czech Republic, guarantor)
    Keywords in English: Cartan geometry; parabolic geometry; symmetric space
    International impact: yes
    Reviewed: yes

    Changed by: doc. Mgr. Lenka Zalabová, Ph.D., učo 13779. Changed: 28/11/2008 11:34.
Displayed: 6/10/2022 03:55